My phlegm is bloody?

Last week, I overdosed on Tylenol, they checked my liver, the tests came back fine, but ever since that day, my phlegm is bloody, it happens about 5 - 10 times per day, should I be concerned, or is that normal?

2 Answers

Relevance
  • Anonymous
    2 months ago

    If you are a smoker of any product and you have overdosed on Tylenol whatever lesions you happen to have in your lungs are going to bleed because the Tylenol has thinned out your blood. You need to see a doctor about the bleeding you may need to take an antibiotic or he may need to administer platelets.

    • Login to reply the answers
  • k w
    Lv 7
    2 months ago

    one can test/fix their own liver by drinking a small amount, if bitter it is sick and can use some help, keep drinking aloe juice til it is no longer bitter, I did it, it does work, even on alcoholics, but they must quit drinking...an old ayurvedic remedy....quacks hate me for speaking truth to folk.....and it does take some time for it to heal....I drank a whole case of Forever Young brand, I'm sure any brand will do, it did take some time to heal but it did heal....

    • Login to reply the answers
Still have questions? Get your answers by asking now.